# SDR USAA950515

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22879
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65C10592906
- Condition: Corroded
- Location: Fs 947-967
- Part time: 34,647 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND APPROXIMATELY 1 INCH BY 15 INCH AREA OF SURFACE CORROSION, STATION 947 TO 967 AT RBL 46.  REPAIRED PER SRM 51-10-9.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (W)
